Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from heart disease. Had angioplasty. Stent placed. Severe fatigue. On Coq, plavix, aspirin, cholesterol medication

Dad, age 72, suffers from heart disease and had an angioplasty procedure for repair to a 99% blocked artery . This is his 5th stent procedure received 3 days ago. He is experiencing tremendous fatigue unlike ever felt before from previous stent procedures. So much to the extent that he gets fatigued every 3 hours and wants a nap. He has added Coq10 to his daily regimen of medications, at the advice of his physician and is on Plavix, baby aspirin, cholesterol meds. Could he have developed a blood clot? How soon after procedure would normal vitality return? Thanks-
Asked On : Fri, 24 Aug 2012
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
After angioplasty usually recovery is very fast ,but in his case he has multiple stent , if his coronary flow is restored well still some times heart muscle may take longer time to recover it's function.What is the condition of heart pumping measured by ejection fraction. if every thing is fine then any infection or electrolyte imbalance? with time he should improve.Co Q 10 supplementation improves energy level. If multiple lesions are there a By pass surgery for better blood flow to heart is it a option discuss with treating doctor.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor